# SDR SWIA202055560

- Difficulty date: November 22, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DENTS IN EXTERNAL FUSELAGE STGR 27 JUST AFT OF FS 969, AS MARKED.  C-CHECK RO 1/17/2021.  THE BLENDS ON THE EXTERNAL SKIN AT STRG 27 JUST AFT OF FS 969 IS STRUCTURALLY ACCEPTABLE, REF MHIRJ REO 670-53-00-644 REV- DATE 2020-12-02.  THE 2 EA DENTS IN EXTERNAL FUSELAGE AT STRG 27 JUST AFT OF FS 969, THE TWO LOCATION JUST AFT OF FS 969 ARE BLENDS THAT COINCIDE WITH PREVIOUS REPAIR REO 670-53-51-120 REV - DATED 2017-10-27.  SUBMITTED AND RECEIVED REVISED REO 670-53-00-644 REV -A DATED 2020-12-15, ALL STEPS COMPLIED WITH.  COMPLIED WITH ST 51-900-1002-SKY.
